Journal Browser Advanced Search Help
Journal Browser Advanced search HELP
Endocrinol Metab. 2013 Sep;28(3):221-225. English. Case Report. https://doi.org/10.3803/EnM.2013.28.3.221
Han EJ , Song HD , Yang JH , Park SY , Kim SH , Yoon HK , Yim CH .
Department of Internal Medicine, Cheil General Hospital & Women's Healthcare Center, Kwandong University College of Medicine, Seoul, Korea. changhoon.yim@cgh.co.kr
Abstract

Gonadotropin-releasing hormone (GnRH) agonist has been used in the treatment of a wide variety of sex-hormone-related diseases, as the administration of GnRH agonist can alter the secretion of gonadotropin and sex hormones. Recently, we found that the long-acting GnRH agonist aggravated hyperthyroidism and induced painless thyroiditis. This is the first report to demonstrate the association of thyroid dysfunction with GnRH agonist injection in Korea. Here, we report three cases and emphasize the clinical importance of this aggravating factor in autoimmune thyroid disease.

Copyright © 2019. Korean Association of Medical Journal Editors.